Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 2, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jan 22, 2006, 11:37 PM EST for Rockcastle County, Kentucky. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2006, 11:37 PM EST (04:37 UTC)
- Expired
- Jan 23, 2006, 5:30 AM EST
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 96 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 23, 4:45 AM EST | FLASH FLOOD | Bummer, KY | PORTIONS OF BRUSH CREEK ROAD OFF OF HIGHWAY 1912 IS IMPASSABLE DUE TO HIGH WATER. |
| Jan 23, 4:45 AM EST | FLASH FLOOD | Wildie, KY | PORTIONS OF HIGHWAY 1786 ARE IMPASSABLE. |
| Jan 23, 4:45 AM EST | FLASH FLOOD | Wildie, KY | PORTIONS OF HIGHWAY 1786 ARE IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 308 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 230437
FFWJKL
KYC203-231030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1137 PM EST SUN JAN 22 2006
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY
* UNTIL 530 AM EST
* AT 1132 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
BETWEEN 1 AND 2 INCHES OF RAIN HAS ALREADY FALLEN AND ADDITIONAL
MODERATE TO HEAVY RAIN WILL CONTINUE TO MOVE OVER THE AREA DURING
THE EARLY MORNING HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WITHERS...
WILDIE...ROUNDSTONE...RENFRO VALLEY...OTTOWA...ORLANDO...
MUELLERSVILLE...MARETBURG...LAKE LINVILLE...HUMMEL...HIATT...FLAT
ROCK...DUDLEY STATION...DONARO...DISPUTANTA...BUMMER...MOUNT VERNON
AND BRODHEAD.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3733 8447 3720 8431 3733 8419 3749 8425
3743 8445
$$
JM2 follow-up statements
000
WGUS73 KJKL 230747
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
246 AM EST MON JAN 23 2006
KYC203-231030-
ROCKCASTLE KY-
246 AM EST MON JAN 23 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM EST FOR
ROCKCASTLE COUNTY...
AT 240 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE AREA OF RAIN...CAPABLE OF PRODUCING FLASH FLOODING
...MOVING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILDIE...
ROUNDSTONE...RENFRO VALLEY...ORLANDO...MUELLERSVILLE...LAKE
LINVILLE...HUMMEL...HIATT...FLAT ROCK...DUDLEY STATION...BUMMER...
BRODHEAD AND MOUNT VERNON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE POSSIBLE IN
THE WARNED AREA THROUGH 7 AM EST.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3733 8447 3720 8431 3733 8419 3749 8425
3743 8445
$$
GREIF000
WGUS73 KJKL 231027
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
526 AM EST MON JAN 23 2006
KYC203-231036-
ROCKCASTLE KY-
526 AM EST MON JAN 23 2006
...THE FLASH FLOOD WARNING FOR ROCKCASTLE COUNTY EXPIRES AT 530 AM
EST...
THE HEAVY RAINS HAVE MOVED EAST AND NO LONGER POSE A THREAT FOR
FLASH FLOODING. HOWEVER...THE AREA CREEKS AND STREAMS WILL CONTINUE
TO RUN HIGH THIS MORNING.
LAT...LON 3733 8447 3720 8431 3733 8419 3749 8425
3743 8445
$$
GREIFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jan 22, 9:30 PM EST, 2 hours 7 minutes earlier.
Area forecast discussion, Jan 22, 9:30 PM EST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 930 PM EST SUN JAN 22 2006 .DISCUSSION... LATEST SURFACE ANALYSIS SHOWS INVERTED TROF LOCATED ACROSS THE CWA. LATEST RADAR IMAGES SHOWS LIGHT TO MODERATE RAIN OVER THE WESTERN PORTIONS OF THE CWA. 850 JET CONTINUES TO TRANSPORT COPIOUS AMOUNTS OF MOISTURE NORTHWARD. A FEW THUNDERSTORMS HAVE BEEN REPORTED ACROSS WESTERN TENNESSEE. LOW PRESSURE WILL CONTINUE TO RIDE THE BOUNDARY INTO THE TENNESSEE VALLEY DURING THE OVERNIGHT HOURS. 850 THETA E RIDGE WILL SHIFT ACROSS THE CWA OVERNIGHT AND THE CURRENT QPF VALUES LOOK GOOD WITH 1 TO 2 ADDITIONAL INCHES OF RAIN POSSIBLE. FOR THE GRIDS...OVERALL ONLY MADE A FEW MINOR CHANGES...BASED ON CURRENT RADAR RETURNS. MADE MINOR CHANGES TO THE TEMPERATURE GRIDS TO SHOW MORE STEADY READINGS. HEAVY RAIN WORDING REMAINS ALONG WITH THE FLOOD WATCH THROUGH THE MORNING HOURS. UPDATED PRODUCTS OUT SHORTLY. && .PREV DISCUSSION... 430 PM EST SUN JAN 22 2006 SHORT TERM(TONIGHT-WED)... PRIMARY FORECAST PROBLEM ONCE AGAIN WILL BE TONIGHT AND TOMORROWS HEAVY RAIN EVENT. MOST MODELS SLOWED DOWN EASTWARD PROGRESSION OF DEVELOPING LOW PRESSURE CURRENTLY SITUATED OVER SOUTHERN PLAINS. SKY...WEATHER...AND PRECIPITATION PROBABILITY GRIDS WERE ALL TWEAKED TO REFLECT SLOWER SYSTEM PROGRESSION. DEEP MOISTURE...LIGHT STEERING WINDS...AND STRONG SOUTHERLY FLOW HAVE COMBINED TO FORM A LARGE AREA OF MODERATE TO HEAVY RAIN...THAT EXTENDS FROM TEXAS TO SOUTHERN OHIO. A FEW LOCATIONS AROUND TO FORECAST AREA HAVE ALREADY RECEIVED MORE THAN AN INCH OF RAIN SO FAR THIS AFTERNOON. THERE WILL BE A BRIEF REPRIEVE FROM THE NEXT BATCH OF RAIN UNTIL AFTER SUNSET. AFTER THAT...THE LOW LEVEL JET WILL STRENGTHEN AND MOVE ACROSS EASTERN KENTUCKY. COUPLE THIS WITH INTERACTION WITH ANOTHER JET STREAM AT AROUND 500 MB...AND STEADY MOIST FLOW...THE STAGE WILL BE SET FOR A CONTINUING HEAVY RAIN EVENT ACROSS MOST OF THE FA. ONE TO THREE INCHES OF RAIN COULD FALL THROUGH TOMORROW AFTERNOON. A FEW THUNDERSTORMS MAY BE ONGOING THROUGH EARLY THIS EVENING WITH SOME ISENTROPIC LIFT TAKING PLACE. TEMPERATURES MAY DROP A DEGREE OR SO THROUGH THE REST OF THE NIGHT...BUT WILL MOST LIKELY REMAIN NEAR STEADY WITH THE MOIST ENVIRONMENT. WINDS COULD BECOME A BIT GUSTY AT TIMES AS WELL AS LOW PRESSURE PASSES BY TO THE SOUTH. THROUGH THE REST OF THE FORECAST PERIOD TEMPERATURES WILL RETURN TO ABOVE NORMAL VALUES DURING THE DAY WITH CLEAR SKIES AND LIGHT WINDS...ESPECIALLY TUESDAY...WEDNESDAY...AND FRIDAY. MODEL DEWPOINTS WERE WAY OVERDONE BY THE MESOETA AND WERE TWEAKED PER CURRENT TRENDS. EXTENDED(THU-SUN)...SFC AND UPPER LEVEL RIDGING SHOULD WORK ACROSS THE REGION TO START THE EXTENDED TIME FRAME. THIS WILL LEAD TO A COLDER...THOUGH NEAR CLIMO NORMAL...TEMP TO START THE DAY ON THU. UPPER AND SFC RIDGING SHOULD DOMINATE THROUGH FRI...BEFORE A SW/V MOVES FROM THE SOUTHER ROCKIES AND INTO THE PLAINS/MS VALLEY ON SAT AND THEN GREAT LAKES/EASTERN CANADA ON SUN. A COLD FRONT ASSOCIATED WITH THIS SYSTEM SHOULD CROSS THE CWA EITHER LATE SAT NIGHT OR SUN. WITH THE HIGH SETTLING OFF THE EAST COAST ON FRI...THERE SHOULD BE SOME RETURN FLOW MOISTURE FOR THE WEEKEND SYSTEM TO WORK WITH. THE GFS TIMING OF THIS SYSTEM IS A LITTLE SLOWER THAN THE 12Z ECMWF. IN ADDITION...THE GFS IS FURTHER SOUTH WITH A LEAD SW/V ON FRI. FOR NOW...DISCOUNTED THIS SOLUTION AND WENT CLOSER TO THE ECMWF. MADE SOME MINOR TEMP ADJUSTMENTS...MAINLY FOR WARMER HIGH ON FRI AND SAT AHEAD OF THE COLD FRONT. ALSO...RAISED POPS INTO THE CHANCE RANGE 1106 AM EST SUN JAN 22 2006 FORECAST IN PRETTY GOOD SHAPE THIS MORNING. ONLY CHANGE MADE WAS TO REMOVE MORNING AND AFTERNOON WORDING FROM THE TEXT PRODUCT. 410 AM EST SUN JAN 22 2006 LOW PRESSURE DEVELOPING OVER THE SOUTHERN MISSISSIPPI VALLEY WILL MOVE THROUGH THE SOUTHERN APPALACHIANS TONIGHT. STRONG ISENTROPIC LIFT WILL BE CATALYST FOR RAIN TO DEVELOP FROM SOUTH TO NORTH DURING THE DAY TODAY. MODELS SOUNDINGS...AND INSTABILITY PARAMETERS INDICATE THE POTENTIAL FOR THUNDERSTORMS IN THE SOUTH LATE TODAY...AND ACROSS THE ENTIRE CWA OVERNIGHT. ONLY MINOR DIFFERENCES IN THE MODELS...MAINLY WITH THE POSITIONING OF THE MAIN SWATH OF HEAVIER PRECIPITATION. THIS WEATHER SYSTEM WILL CARRY PULL PLENTY OF GULF MOISTURE INTO THE REGION. ADD IN AN INCREASING 850H LLJ ON THE ORDER OF 60+ KTS BY TONIGHT...PW VALUES OF BETWEEN 1 AND 1.5...AND FAVORABLE UPPER LEVEL DYNAMICS WITH A DEVELOPING JET COUPLET AND THE STAGE IS SET FOR EXCESSIVE RAINFALL THROUGH MUCH OF EAST KENTUCKY. EASTERN KENTUCKY WILL BE ONE OF THE AREAS UNDER GREATEST THREAT FOR FLOODING. ISSUED A FLOOD WATCH FOR ALL BUT THE BLUE GRASS COUNTIES IN THE NORTHWEST FROM THIS EVENING THROUGH MONDAY MORNING. A WEAK FRONTAL BOUNDARY WILL MOVE ACROSS THE AREA LATE WEDNESDAY...EARLY TUESDAY. AT PRESENT EXPECT LITTLE MORE THAN A FEW EXTRA CLOUDS. A FEW SPRINKLE MAY NOT BE OUT OF THE QUESTION...BUT LEFT FCST WORDING DRY FOR NOW. STAYED CLOSE TO MOS GUIDANCE FOR POPS AND TEMPS. ONLY MADE SOME TWEAKS TO TEMPS TO ACCOUNT FOR AN EXPECTED...SMALLER DIURNAL TREND IN TEMPS WITH HEAVY PRECIP AND CLOUDS. MADE SOME ADJUSTMENTS TO THE EXTENDED. GFS HAS BEEN TRENDING SLOWER AND FURTHER SOUTH WITH A LOW PRESSURE SYSTEM THAT TRACKS ACROSS THE SOUTHERN CONUS AT THE END OF THE WEEK. CONSEQUENTLY LOWERED...AND PUSHED TIMING OF POPS BACK TO JUST BEYOND THE END OF THE EXTENDED PERIOD. ACCORDINGLY MADE A FEW ADJUSTMENTS IN TEMPS AS WELL. && .JKL WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FOR ENTIRE CWA UNTIL NOON MONDAY...EXCEPT FLEMING...BATH AND MONTGOMERY...UNTIL 9 AM && 25
Hazardous weather outlook, Jan 22, 5:10 PM EST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 510 PM EST SUN JAN 22 2006 KYZ052-058>060-068-069-079-080-083>088-104-106>120-231200- ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER- MARTIN-PIKE- INCLUDING THE CITIES OF...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 510 PM EST SUN JAN 22 2006 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. LOCALLY HEAVY RAIN WILL BE POSSIBLE TONIGHT AS AN AREA OF LOW PRESSURE TRACKS FROM THE LOWER MISSISSIPPI VALLEY THROUGH THE SOUTHERN APPALACHIANS. THE EXACT TRACK OF THE LOW AND THE AMOUNT OF PRECIPITATION WILL DETERMINE AREAS MOST AT RISK FOR FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS. GENERALLY ONE TO TWO INCHES OF ADDITIONAL RAIN IS EXPECTED TONIGHT...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE MONDAY MORNING AS A STRONG LOW PRESSURE SYSTEM EXITS THE REGION. EXCESSIVE RUNOFF FROM ANY HEAVY RAIN WILL MAKE FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS POSSIBLE. UP TO AN ADDITIONAL INCH OF PRECIPITATION IS POSSIBLE DURING THE MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AMOUNTS AND ANY FLOOD REPORTS THIS EVENING INTO MONDAY MORNING. KYZ044-050-051-231200- FLEMING-MONTGOMERY-BATH- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE 510 PM EST SUN JAN 22 2006 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. LOCALLY HEAVY RAIN WILL BE POSSIBLE TONIGHT AS AN AREA OF LOW PRESSURE TRACKS FROM THE LOWER MISSISSIPPI VALLEY THROUGH THE SOUTHERN APPALACHIANS. THE EXACT TRACK OF THE LOW AND THE AMOUNT OF PRECIPITATION WILL DETERMINE AREAS MOST AT RISK FOR FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS. GENERALLY ONE TO TWO INCHES OF ADDITIONAL RAIN IS EXPECTED TONIGHT...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE EARLY MONDAY MORNING AS A STRONG LOW PRESSURE SYSTEM EXITS THE REGION. EXCESSIVE RUNOFF FROM ANY HEAVY RAIN WILL LEAD TO SIGNIFICANT RISES ON AREA RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AMOUNTS AND ANY HIGH WATER CONCERNS THIS EVENING INTO MONDAY MORNING. JP
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 11:28 PM EST | Flash Flood Warning | JKL | Bath, Elliott, Fleming, Montgomery, Rowan | 6 hr |
| Jan 23, 12:19 AM EST | Flash Flood Warning | JKL | Powell | 6 hr |
| Jan 23, 12:24 AM EST | Flash Flood Warning | JKL | Estill, Jackson | 6 hr |
| Jan 23, 1:12 AM EST | Flash Flood Warning | JKL | Lee, Owsley | 6 hr |
| Jan 23, 1:16 AM EST | Flash Flood Warning | JKL | Laurel, Pulaski | 4 hr |
| Jan 23, 1:22 AM EST | Flash Flood Warning | JKL | Menifee | 6 hr |
| Jan 23, 1:44 AM EST | Flash Flood Warning | JKL | Wayne | 6 hr |
| Jan 23, 1:58 AM EST | Flash Flood Warning | JKL | McCreary | 6 hr |
| Jan 23, 3:52 AM EST | Flash Flood Warning | JKL | Whitley | 4 hr |
| Jan 23, 5:15 AM EST | Flash Flood Warning | JKL | Laurel, Pulaski | 2 hr |
| Jan 23, 5:19 AM EST | Flash Flood Warning | JKL | Montgomery | 116 min |
| Jan 23, 6:14 AM EST | Flash Flood Warning | JKL | Powell | 2 hr |
| Jan 23, 6:18 AM EST | Flash Flood Warning | JKL | Estill, Jackson | 117 min |
| Jan 23, 7:10 AM EST | Flash Flood Warning | JKL | Lee, Owsley | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.